Re: Chemo, Menapause, Taximofen
I really think it is probably peri or menopause, because I am going through the same thing re weight gain and a "spare tire" that I never had before.
Have they tested your hormones? Are you having any other symptoms like hot flashes? I have read that low hormones, such as in menopause, caused by chemo, tamox, or ovarian shut down like lupron/zolodex can make it much harder to lose wt or cause wt gain.
I was 48, like you, when dxed 2.5yrs ago. Premenopausal. I did not have chemo but did have zolodex shot/tamox. Then I had ovary removal Feb. 08, which I regret. I have always been lean and fit/always exercised and eat pretty healthy. Since the ovary removal, especiallly, I have put on around 8ibs, it seems like, "out of nowhere." (alot on a small frame). Also the flabby middle.
My thyroid is fine. I exercise and wt train 6 days/wk, but realize without any hormones to help metabolism etc., I will need to really watch my diet to keep the wt gain at bay or hopefully loose wt.
Anyway, I think it is totally normal that it would be harder to lose with changes to hormones. Sound's like you are making steady progress. - It just might take a little longer.